# SDR MASA2010031000198

- Difficulty date: March 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 18,387 hours, 12,918 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UNABLE TO PRESSURIZE ACFT IN FLT.  CARGO DOOR WAS NOT CLOSED PROPERLY.
